# SDR DLM88950493

- Difficulty date: February 1, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N969DL
- Make and model: Doug MD-88
- Aircraft serial: 53172
- System (JASC): 7110 · Engine Cowling System
- Part: Cowl
- Part number: 5930645505
- Condition: Dented
- Location: Engine
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INITIAL INSPECTION, A DENT WAS FOUND AT THE 9 O/C POSITION ON THE L/E LIP SKIN.  THIS DENT WAS REPAIRED PER SRM 54-04A.
